Childhood Diseases

Question
Posted by: Beulah | 2010/11/29

Q.

Broncoped

20month boy got a reaction to broncoped. Why would this happen?

Expert's Reply

A.

Paediatrician

You do not mention what kind of reaction he developed. Bronchoped contains a bronchodilator called terbutaline sulphate which may cause some young children to become very active and jittery. The other two ingredients called ammonium chloride and sodium citrate do not usually cause side ffects. Some children are allergic to the preservative used in Brochoped which is called sodium benzoate.The most common reaction is a skin rash known as urticaria or hives.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.